- This topic has 0 replies, 1 voice, and was last updated 4 years, 1 month ago by Anonymous.
- December 7, 2016 at 3:59 pm#40981AnonymousInactive
Hello everyone, here’s my story. I just turned 18 back in september, and this summer I started using opiates, anything from 5 mg percs to OC 80’s. At first I was like every other beginner, just doing it once in a while and getting really high from it. Then it got to the point where I just needed it for some reason. I had no clue about withdrawals or any of this since I was so young and naive. Now, I realize the consequences, as I see myself turning into an opiate addict, and I almost cry at the fact everynight. A day or two ago, I realized that I’v had enough of needing a pill to feel good everyday, and decided that I probably couldn’t do it on my own, especially since I’m still in highschool and can’t tell my parents that I’m sick everyday for a week or two, so I decided to do the unbearable, and TELL MY PARENTS. It was Day 1 for me yesterday, having insane hot and cold sweats, and also I feel very weak and not in the mood to do anything. Right now it’s Tuesday at 11 a.m., and the last thing I did was 2 perc 5’s sunday night around 9. I didn’t do anything all sunday, but the saturday night before that I did at least 60 mg’s. So basically, now that I have the support from my family and don’t have to hide it, and now that I don’t need to worry about school or anything, how can I get this withdrawal by easier and faster? Also I can’t sleep for ****!!! All I do is sit at home and do nothing all day except for feel like crap. I heard that immodium helps, so I took three 2mg immodiums today. Basically, I want to know what to do to stop getting hot and cold sweats, and to be able to sleep. Also I wanted to know how long this will last for? I know I can get over it, I just wanted to know anything that can help, knowing that I’m doing this cold turkey. Thanks for any input! Good luck to anyone going through what I am!
- You must be logged in to reply to this topic.